# SDR 04FDEA02063

- Difficulty date: July 13, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N407FE
- Make and model: Airbus A310-203
- Aircraft serial: 254
- Aircraft time: 30,890 hours, 25,848 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER TRACK BREAK TO BREAK FR 69 TO 59.5, 6 EA PLACES AS MARKED FLOOR TRACKS HAVE LITE SURFACE CORROSION EACH APPROX 1 X 1 X 0.003 INCH DEPTH WITHOUT BLENDOUT, AND 1 EA GOUGE TOP SIDE OF TRACK AS MARKED (FR 60) 0.500 X 0.500 X 0.010 INCH DEPTH WITHOUT BLENDOUT, TRACK 2R.  REMOVED OLD SEAT TRACK AND RE-INSTALLED NEW SEAT TRACK IAW A310 SRM 51-72-10 AND 51-40-21.
